# SDR USAA2013091300007

- Difficulty date: September 5, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON RT WING NR 9 SLAT TRACK TO SLAT ATTACH BOLT AT WS 10204, RIB 19.  REPLACED  ATTACH BOLT IAW AMM 27-84-66.
